Skip to Content

What are the withdrawl symtioms from Gralise?

Responses (1)

suzanne66 4 Jun 2013

Gralise (Gabapentin) should not be discontinued abruptly after long term use. Gradual reduction over a period of weeks or months helps minimize or prevents the withdrawal syndrome.

Withdrawal symptoms include insomnia, restlessness, agitation, anxiety, disorientation, confusion, light sensitivity,excessive sweating, headaches, palpitations, hypertension, chest pain, and flu-like symptoms.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How do you taper off 1800 of gralise?

Posted 9 Apr 2013 1 answer

Gralise - I missed a dose! What should I do??

Posted 4 Jan 2015 1 answer

What will happen if I cut a 300 mg pill of Gralise?

Posted 21 Jan 2017 0 answers

Why is Gralise not given if your over 65+?

Posted 22 Sep 2017 0 answers